MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; Catheter, Septostomy
Model Number VXAK0041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Numbness (2415)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced vision blurred and numbness in the left arm.During a pulse field ablation procedure (pfa) to treat atrial fibrillation a farawave cathether and a versacross connect access solution for faradrive were selected for use.No issues with the transseptal puncture was reported.Right inferior pulmonary vein (ripv) was extremely small, while in basket, 301 errors were received, catheter was repositioned and still received errors and ultimately the catheter formed a cobra shape.It was removed the catheter and manually separated the splines, went back into the left atrium (la) and tried to reattempt basket in the ripv, catheter went cobra again.There was difficulty delivering the basket into the ripv.Bubbles appeared while delivering in basket configuration due to something that typically occurs which is caused by an inadequate tissue contact because the basket is undersized.If the electrodes are too close, the system has a built-in safety mechanism that automatically discontinues energy delivery.Physician indicated that there may have been excessive therapy delivery in the ripv region.Physician believes that 301 errors and additional application outside of workflow contributed to the issue.Catheter was replaced because it assumed a cobra shape configuration and after replacing it was segmented the ripv with flower.Procedure was completed.It was notified that patient experienced symptoms concerning for a possible transient ischemic attack (tia).The patient underwent imaging to evaluate for a stroke, which did not demonstrate evidence of a stroke.It was stated that the patient is now doing well; however, the symptoms occurred on two separated occasions during recovery and included left arm numbness and blurred vision.No further information was provided.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
VersaCross Connect Access Solution for FARADRIVE
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50228399
Report Number2124215-2026-43333
Device Sequence Number10256613
Product Code DXF
UDI-Device Identifier00685447019046
UDI-Public(01)00685447019046(17)290504(10)39443685
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0041
Device Catalogue NumberVXAK0041
Device Lot Number0039443685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured05/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown